# SDR ASAA2018080865696

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 9,931 hours, 3,225 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluctuates
- Location: Green And Yellow
- Part time: 4,543 hours, 1,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GREEN HYDRAULIC SYS HAD LOW PRESSURE.   ACFT GROUNDED.   R & R PTU  FIN 1088GM  IAW AMM 29-23-41 PB 401 AND TSM 29-23-00-810-812A.  FUNCTIONAL CHECK FOUND NORMAL. NO LEAKS NOTED.  FOUND THE YELLOW SYSTEM PRESSURE FLUCTUATING WITH THE ELEC PUMP ALONG WITH GREEN IAW TSM 29-24-00-810-801-A.  PERFORMED AN OPS TEST OF THE ELEC PUMP IAW TSM 29-24-00-710-001. YELLOW SYSTEM DID NOT FLUCTUATE. ACCOURDING TO  TSM 29-24-00-810-801 IF PRESSURE IS OVER 1450 PSI,  CHECK VALVE ENG 2 PUMP DELIVERY NEEDS TO BE REPLACED R & R THE CHECK VALVE IAW AMM 29-13-36. NO HELP.
